You are here:

Abortion/Bleeding after period



My last periods were on 21 September - 25 september and 19 October to 23 October respectively.
On the 2nd Nov was my ovulation day so I decided to stay safe and have sex on the 9th of November. As for protection, I took postinor 2. By 15th Nov, I bled I assume its just the symptom of the pill. The color of the blood was black at first then it slowly bleed and stop and bleed again. With that, I bleed till 20th Nov.
On the 23th Nov, I had sex again using Postinor 2.
However today, on the 30th, I noticed I have been experiencing slight bleeding and backache. Would this be my actual period ?

It is difficulty to assess that.  The Postinor changes the cycle.  You should consider a reliable form of contraception  This information may be of assistance.


All Answers

Answers by Expert:

Ask Experts


Doctor Early Options


We are a group of family doctors who provide abortion care for over a decade. We can answer any health or medical related questions about early abortion, including the aspiration procedure, the abortion pill (RU486), or surgical abortion. We run a practice called Early Options, located in New York City: The practice is dedicated to making early abortion part of mainstream medical care. There are other family doctors around the United States who practice a similar approach to early abortion care: see Please do not ask "private" questions so that other women can learn from your experience. Please tell me what country you are from so that we can better help you.


Experience in the area: We are all board certified family doctors who have special training in early abortion and reproductive health. Dr. Joan Fleischman is the founder of Early Options ( dedicated to making early abortion part of mainstream medical care. Organizations: National Abortion Federation American Association of Family Physicians

Dr. Joan Fleischman, Founder M.D., Harvard Medical School M.P.A., John F. Kennedy School of Government

©2016 All rights reserved.